# SDR CALA2024120403017

- Difficulty date: November 20, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A87024
- Condition: Corroded
- Location: Sta727
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-3534)MAIN CABIN R/H MID EXIT PLUG CUTOUT HAS CORROSION BETWEEN THE LOWER FWD AND AFT PLUG BONDING WIRES AND THE CEASE BEAM WEB. (MARKED IN RED) TRANSCRIBED FROM HAECO GSO NR 9284373 REMOVED, FABRICATED AND INSTALLED MAIN CABIN R/H MID EXIT PLUG CUTOUT SILL WEB IAW BAC DWG 146A8700 REV:C AND 146A0201 REV:- AND B737-900ER SRM 51-40-02-0G-0, 51-40-05-0G-0 AND 51-40-08-0G- 0.(AT A REPAIR)
